Intracranial hypotension is a syndrome characterized by orthostatic headache and low cerebrospinal fluid pressure. Epidural blood patch is likely to be the most effective therapy method in cases that conservative approaches are unsuccessful. Epidural blood patch seems to be safe since the most commonly encountered complication is only lumbar pain which is temporary. In this report, we aimed to present a 53-year-old woman who was diagnosed as having spontaneous intracranial hypotension and suffered from a seizure during the epidural blood patch application. Seizures following epidural blood patch, which are more common in postpartum period, have been previously reported. Intracranial hypotension was spontaneous in our patient. There was no history of pregnancy or spinal intervention and, she did not have any seizure disorder throughout her life. We may propose that epidural blood patch was the most possible causal factor in our patient and seizures after epidural blood patch might have been related to rapid and abrupt increase in intracranial pressure. However, we may suggest that the procedure is safe providing gradual increase of intracranial pressure. © Archives of Neuropsychiatry, published by Galenos Publishing.